Discussions By Condition: I cannot get a diagnosis.

Please help me out

Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: Anonymous
  • March 8, 2009
  • 10:18 PM

I've been experiencing the following symptoms for the past 3 weeks or so:

- constantling gurgling in my stomach all day long. It is especially loud at night when I'm in bed.
- warm sensations in my upper abdomen.. the kind of sensation similar to when you take a shot of hard liquor. It comes and goes quite constantly throughout the day
- weight loss in the past 3 months even though i eat regularly.
- i started experiecing pain in my throat whenever i swallow just a couple of days ago.
- headaches.
- unstable appetite - sometimes i can eat 1 meal and feel full for the rest of the day, and other times it's like my stomach is bottomless and i eat so much it scares people. Most of the time i pretty good with eating small regular meals throughout the day.

Not sure if all these symptoms are co-existing.. the last 3 started happening only just recently, but the warm sensations and gurgling i've been experiecing for at least 3 weeks now. Any advice is appreciated. Thanks in advance!

Reply Flag this Discussion

1 Replies:

  • I think it might be time to visit your doctor as the symptoms are lasting a while now. Perhaps time for a colonscopy just to be sure nothing too serious. Your description could be a range of things from ulcers, appendix, IBS or even food allergies..there are so many symptoms that fit different health issues so best get to your doctor :) Best wishes.Sammy http://www.undiagnosedillness.org
    Anonymous 42,789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?